Skip to Main content

Keywords

Number of documents

31

Omar Anza Hafsa $\ $


2011 Maître de conférences à l’université de Nîmes

2006 Maître de conférences à l’université de Montpellier 2

2003 Post-doctorat à l'insitut de mathématique de l'université de Zurich (Suisse)

2002 Doctorat de mathématiques à l’université de Montpellier 2

2001 ATER en mathématiques à l’université de Montpellier 2

 

 

Thèmes de recherche: Calcul des variations, analyse non linéaire et applications.

Mots clés: Calcul des variations, $\Gamma$-convergence, homogénéisation, relaxation, passage 3d-2d, calcul des variations dans les espaces de Cheeger-Sobolev.


Journal articles31 documents

  • Omar Anza Hafsa, Jean-Philippe Mandallena. Γ-convergence of nonconvex unbounded integrals in Cheeger-Sobolev spaces. Annali della Scuola Normale Superiore di Pisa, Classe di Scienze, Scuola Normale Superiore In press, ⟨10.2422/2036-2145.202105_030⟩. ⟨hal-02295632v3⟩
  • Omar Anza Hafsa, Jean-Philippe Mandallena. Integral representation of unbounded variational functionals on Sobolev spaces. Ricerche di matematica, Springer Verlag, In press, ⟨10.1007/s11587-021-00652-7⟩. ⟨hal-03270923⟩
  • Omar Anza Hafsa, Jean-Philippe Mandallena. Stochastic homogenization of nonconvex integrals in the space of functions of bounded deformation. Asymptotic Analysis, IOS Press, In press, ⟨10.3233/ASY-221772⟩. ⟨hal-02411552⟩
  • Omar Anza Hafsa, Jean-Philippe Mandallena. Integral representation and relaxation of local functionals on Cheeger-Sobolev spaces. Nonlinear Analysis: Theory, Methods and Applications, Elsevier, 2022, 217, ⟨10.1016/j.na.2021.112744⟩. ⟨hal-03270938v2⟩
  • Omar Anza Hafsa, Jean-Philippe Mandallena, Gérard Michaille. Convergence and stochastic homogenization of nonlinear integrodifferential reaction-diffusion equations via Mosco × Γ-convergence. Annales Mathématiques Blaise Pascal, Université Blaise-Pascal - Clermont-Ferrand, In press. ⟨hal-02357210⟩
  • Omar Anza Hafsa, Jean-Philippe Mandallena, Gérard Michaille. Convergence and stochastic homogenization of a class of two components nonlinear reaction-diffusion systems. Asymptotic Analysis, IOS Press, 2021, 121, pp.259-305. ⟨10.3233/ASY-201603⟩. ⟨hal-02296179⟩
  • Omar Anza Hafsa, Jean-Philippe Mandallena. On subadditive theorems for group actions and homogenization. Bulletin des Sciences Mathématiques, Elsevier, 2020, 158, pp.102821. ⟨10.1016/j.bulsci.2019.102821⟩. ⟨hal-02512875⟩
  • Omar Anza Hafsa, Jean-Philippe Mandallena, Gérard Michaille. Continuity theorem for non-local functionals indexed by Young measures and stochastic homogenization. Journal de Mathématiques Pures et Appliquées, Elsevier, 2020, 136, pp.158-202. ⟨hal-01928268⟩
  • Omar Anza Hafsa, Jean-Philippe Mandallena, Gérard Michaille. Convergence of a class of nonlinear time delays reaction-diffusion equations. Nonlinear Differential Equations and Applications, Springer Verlag, 2020, 27 (2), Paper No. 20, 48 pp. ⟨10.1007/s00030-020-0626-y⟩. ⟨hal-02296178⟩
  • Omar Anza Hafsa, Jean Philippe Mandallena. Lower semicontinuity of integrals of the calculus of variations in Cheeger-Sobolev spaces. Calc. Var. Partial Differential Equations, 2020, 59 (2). ⟨hal-02295885⟩
  • Omar Anza Hafsa, Jean Philippe Mandallena, Gérard Michaille. Stability of a class of nonlinear reaction-diffusion equations and stochastic homogenization. Asymptotic Analysis, IOS Press, 2019, 115 (3-4), pp.169-221. ⟨10.3233/ASY-191531⟩. ⟨hal-01928187⟩
  • Omar Anza Hafsa, Jean-Philippe Mandallena. Relaxation of nonconvex unbounded integrals with general growth conditions in Cheeger–Sobolev spaces. Bulletin des Sciences Mathématiques, Elsevier, 2018, 142, pp.49-93. ⟨10.1016/j.bulsci.2017.09.002⟩. ⟨hal-01662240⟩
  • Omar Anza Hafsa, Nicolas Clozeau, Jean-Philippe Mandallena. Homogenization of nonconvex unbounded singular integrals. Annales Mathématiques Blaise Pascal, Université Blaise-Pascal - Clermont-Ferrand, 2017, 24 (2), pp.135-193. ⟨10.5802/ambp.367⟩. ⟨hal-01644535⟩
  • Omar Anza Hafsa, Jean-Philippe Mandallena. Γ-convergence of nonconvex integrals in Cheeger-Sobolev spaces and homogenization. Advances in Calculus of Variation, Walter de Gruyter GmbH, 2017, 10 (4), pp.381-405. ⟨10.1515/acv-2015-0053⟩. ⟨hal-01598975⟩
  • Omar Anza Hafsa, Jean-Philippe Mandallena. Γ-Limits of Functionals Determined by their Infima. Journal of Convex Analysis, Heldermann, 2016, 23 (1), pp.103-137. ⟨hal-01400390⟩
  • Omar Anza Hafsa, Jean-Philippe Mandallena, Hamdi Zorgati. Homogenization of unbounded integrals with quasiconvex growth. Annali di Matematica Pura ed Applicata, Springer Verlag, 2015, 194 (6), pp.1619-1648. ⟨10.1007/s10231-014-0437-z⟩. ⟨hal-01302578⟩
  • Omar Anza Hafsa, Jean-Philippe Mandallena. On the relaxation of variational integrals in metric Sobolev spaces. Advances in Calculus of Variation, Walter de Gruyter GmbH, 2014, 8 (1), pp.69-91. ⟨10.1515/acv-2013-0207⟩. ⟨hal-00959117⟩
  • Omar Anza Hafsa, Jean-Philippe Mandallena. Radial representation of lower semicontinuous envelope. Bollettino dell'Unione Matematica Italiana, Springer Verlag, 2014, 7 (1), pp.1-18. ⟨10.1007/s40574-014-0001-1⟩. ⟨hal-00958312⟩
  • Omar Anza Hafsa, Jean-Philippe Mandallena. Homogenization of unbounded singular integrals in W1,∞. Ricerche di matematica, Springer Verlag, 2012, 61 (2), pp.185-217. ⟨10.1007/s11587-011-0124-y⟩. ⟨hal-00798877⟩
  • Omar Anza Hafsa, Jean-Philippe Mandallena. Relaxation and 3d-2d Passage Theorems in Hyperelasticity. Journal of Convex Analysis, Heldermann, 2012, 19 (3), pp.759-794. ⟨hal-00797479⟩
  • Omar Anza Hafsa, Mohammed Lamine Leghmizi, Jean-Philippe Mandallena. On a homogenization technique for singular integrals. Asymptotic Analysis, IOS Press, 2011, 74 (3-4), pp.123-134. ⟨10.3233/ASY-2011-1042⟩. ⟨hal-00797473⟩
  • Omar Anza Hafsa, Jean-Philippe Mandallena. Homogenization of nonconvex integrals with convex growth. Journal de Mathématiques Pures et Appliquées, Elsevier, 2011, 96 (2), pp.167-189. ⟨10.1016/j.matpur.2011.03.003⟩. ⟨hal-00797715⟩
  • Omar Anza Hafsa. On the integral representation of relaxed functionals with convex bounded constraints. ESAIM: Control, Optimisation and Calculus of Variations, EDP Sciences, 2010, 16 (1), pp.37-57. ⟨10.1051/cocv:2008063⟩. ⟨hal-01005499⟩
  • Omar Anza Hafsa, J.P. Mandallena. The nonlinear membrane energy : variational derivation under the constraint $\det \nabla u > 0$. Bulletin des Sciences Mathématiques, Elsevier, 2008, 132, pp.272-291. ⟨10.1016/j.bulsci.2007.05.004⟩. ⟨hal-00584064⟩
  • Omar Anza Hafsa, J.P. Mandallena. Relaxation theorems in nonlinear elasticity. Annales de l'Institut Henri Poincaré (C) Non Linear Analysis, Elsevier, 2008, 25, pp.135-148. ⟨10.1016/j.anihpc.2006.11.005⟩. ⟨hal-00584068⟩
  • Omar Anza Hafsa, J.P. Mandallena. Relaxation of variational problems in two dimensional nonlinear elasticity. Annali di Matematica Pura ed Applicata, Springer Verlag, 2007, 186, pp.187-198. ⟨10.1007/s10231-005-0177-1⟩. ⟨hal-00584066⟩
  • Omar Anza Hafsa, J.P. Mandallena, Gérard Michaille. Homogenization of periodic nonconvex integral functionnals in terms of young measures. ESAIM: Control, Optimisation and Calculus of Variations, EDP Sciences, 2006, 12, pp.35-51. ⟨10.1051/cocv:2005031⟩. ⟨hal-00584062⟩
  • Omar Anza Hafsa, Jean-Philippe Mandallena. The nonlinear membrane energy: variational derivation under the constraint "det[backward difference]u>0". Journal de Mathématiques Pures et Appliquées, Elsevier, 2006, 86 (2), pp.100-115. ⟨10.1016/j.matpur.2006.01.004⟩. ⟨hal-00584067⟩
  • Omar Anza Hafsa. Variational formulations on thin elastic plates with constraints. Journal of Convex Analysis, Heldermann, 2005, 12, pp.365-382. ⟨hal-00584060⟩
  • Omar Anza Hafsa, Jean-Philippe Mandallena. Relaxation of second order geometric integrals and non-local effects. Journal of Nonlinear and Convex Analysis, Yokohama, 2004, 5 (3), pp.295-306. ⟨hal-01646612⟩
  • Omar Anza Hafsa, Jean-Philippe Mandallena. Interchange of infimum and integral. Calculus of Variations and Partial Differential Equations, Springer Verlag, 2003, 18 (4), pp.433 - 449. ⟨10.1007/s00526-003-0211-3⟩. ⟨hal-01646541⟩